# SDR HNAA2017062800220

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 62,301 hours, 70,683 cycles
- Engine: Pwa PW120
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Dirty
- Location: Oil Temp
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE OIL TEMP WENT INTO THE HIGH YELLOW RANGE TOUCHING THE RED RANGE.    CLEANED THE OIL TEMP GROUND TO ENGINE FLANGE. TEMP DROPPED 30 DEGREES C. OPS CHECKED GOOD.
